Ipilimumab-Induced Enteritis without Colitis
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Ipilimumab is an immune checkpoint inhibitor targeting cytotoxic T-lymphocyte associated antigen 4 (CTLA4), approved to treat metastatic melanoma. It was the first therapy shown to prolong survival in a large, randomized clinical trial. However, immune-related adverse events are common and can be severe. Enterocolitis is a common adverse event with ipilimumab, but enteritis without colitis has not been previously described. An 83-year-old man presented to our hospital with grade 3 diarrhea for 5 days. One month prior, he had started treatment with ipilimumab for metastatic melanoma. On presentation, he was found to have severe electrolyte disturbances, including hyponatremia, hypokalemia and acute kidney injury. Causes of infectious diarrhea were excluded and he was treated with corticosteroids for presumed ipilimumab-associated enterocolitis.....

https://www.karger.com/Article/FullText/452403
Like
Comment
Share